Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Craig

Craig's Roaccutane Log

Recommended Posts

Day 24 - - I think.

Right. Christmas Over. Boxing Day over. Acne - here.

So I've not updated in a while - that's because I have a big family and lots of gifts to wrap, and lots of bottles to drink, etc.

Lemme start off with the 'hand thing'.... I developed a small rash on my right hand. Looked like a cement burn, lots of large exposed red, painful, flakey dry crap, basically, which started on erm December 24th - not nice.

Mouth area is getting dry and flakey everso much. It's becoming something that I am self-conscious of - oh well.

General red marks are staying the same, if not a bit more intense, yet my nose is no longer rough and blackheaded, which is quite nice, actually.

I do keep looking at the mirror wondering what it'll be like when I'm normal - something I can't quite imagine yet.

Toodles

Link to post
Share on other sites

Hey Craig,

Hope u had a brilliant xmas! :)

I also have a rash on my hands... I was not sure if I got it from work or whether its accutane?! It itches sometimes but not all the time.

I am also feeling quite 'icky'.... sore thorat which feels really swollen and it hurts to swallow a bit :( Very annoying... its making my ears blocked. Do u think that might be accutane because Chaz mentioned that she had it, or do u think I am getting a cold? argh!!

What u get for xmas? :) hehe

Talk sooon x x x

Link to post
Share on other sites

Day 31.

So Christmas and New Year is over with. New Years was an absolute blast. Lots to drink, lots of fun, lots of awesome music, lots of cool people and my head New Years Day felt like someone had sliced it in two with a jigsaw! Twas brilliant!

Many thanks for your reply, Charlotte. For Christmas I got the usual: clothes, cd's, DVD'd, money, chocolate and whatnot. How was yours? Did you receive much?

Acne situation... Well I've had dry ears of all things, and behind my ears have been especially very dry, which has been pretty fun really cos if I have a dull moment I just rub on the dryness and watch it flake! I'm easily amused. LOL.

The rash I had on the hands has now gone but I had a scab appear on my hand after cutting it probably 10 days ago or so which is still there, so what people say about Roaccutane making scars stay longer is very very true.

I can't say there's been much changes to my face, back or chest, which to be honest is why I've not updated this. I seem to be at a static situation with nothing much happening. The lips are getting more and more dry but that's really quickly remedied by Vaseline. I saw some pictures from New Years Eve and my lips look really dry in most of the pictures, even though they have a load of Vaseline on them judging by the shinyness.

Well that's it. I can't say much more, I'm afraid.

Until next time........

Link to post
Share on other sites

Hey Craig,

Glad to hear u had awsome Xmas and New Year!! Yeh, I also got the usual for Xmas! Clothes, slippers, Jewellery and chocolate. I drank a lot on New Years too, oops. Ah well. Was gd night so doesn't matter! :)

I also have dry ears hehe. The rash on my hands is still really bad, think my job is making it worse.. cuts also last forever too and take ages to go away :( grr.

Think I was sort of clear on New Years, had a few spots on my cheek but I put a bit of powder on them and it covered up some redness. But in some photos of me I look like I have been slapped around the face a few times because I looked soooooooooooo red!! Damn it. lol. Ah well. Run out of pills yesterday, and my Derm appointment is next Tuesday then I gotta wait a week for my pills... Does it matter to have 2 week gap??? ahhhh :(

Talk soon xXx

Link to post
Share on other sites

Day something-or-other

Basically there's been no update in a long time as nothing new has happened.

Roaccutane is pretty poor in that reading all the threads on here and the advice warnings and what the Derm says, I expected side effects to be really really continuously bad, but they're not.

I'm wondering whether or not 60mg a day is enough. It's doing nothing to me, which is really annoying.

I have been back to the Derm to collect more pills and let some nice lady steal my blood with my consent :confused: but nothing's happening. I got the feeling that from what Dermy was saying, I'd be on a course for only 4 months, which really sucks. I don't still see the light at the end of the tunnel. It annoys me to be honest as I've really cut down my alcohol because the parents have told me to, and all that kinda thing. I might change 'all that kinda thing' to a more explained sentence another day, but at the moment I cannot be arsed.

So yeah. That's why I've updated. Just to tell you my update.....of nothing.

Ciao for now.

Link to post
Share on other sites

seeing the date you started today should be your 52th day more or less..

good luck!!

my advice to you is:

DO NOT THINK OF THE PILLS!!! DON'T THINK ABOUT THE TREATMENT!!!

i thought about those shitty pills every second and time just didn't passed.. it's been

quite a time in which i acted pretty normal and time passes as it should!

so every day for itseld doesn't pass all that fast, but looking back I can't believe i'm about 130 and something days through..

Link to post
Share on other sites

Day 53

Well the small cuts from work that I have on my hands are taking forever to heal, and I've noticed in the last two days that my skin on my forehead feels really very thin. I feel like a skeleton!

I'm finding the lack of progress to be annoying. If my side effects were worse, I'd probably feel as if the drug was actually working...

I've had a spot on my jawline for ages now... I should've documented it here ages ago in one of my previous posts, and it's still there. This bugger just won't budge. Ah well.

I'm rather enjoying the flaking skin around my mouth, though... It's an excellent natural resource to occupy myself when I'm bored! :rolleyes:

Nothing else to report...

Baaaaaaaack to the studio....

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×